I've been reading a lot on the internet about the staining problem associated with Crest Pro-health rinse. Many users are experiencing brown stains on their teeth that are very difficult to remove. Why is this product on the market if it is staining people's teeth?
I also used Crest Pro Health. My teeth got incredibly stained - an ugly brown stain that the hygenist will need two intensive visits to remove. It became clear that the mouthwash was the only change I had made a few months ago and I will never use it again. I then started to research it on the web and discovered a large number of people who have had the same experience. Several people have contacted Crest, yet this product is still on the market. The Company should be paying for the cleanings.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.